# SDR CA141022002

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 34,970 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) INCIDENT DETAILS: AFTER DEPARTURE, FLIGHT ENCOUNTERED A HYDRAULIC PROBLEM AND ELECTED TO DIVERT TO FRA WHERE AN OVERWEIGHT LANDING WAS CARRIED OUT. MTC CONTROL, FLEET MANAGER AND DUTY PILOT WERE ADVISED.  RESOLUTION FOUND CRACK ON TEE FITTING OF FLAPERON PCU RETURN LINE. TEE FITTTING REPLACED AND TORQUED ACC AMM 20-11-00-910-801 STANDARD TORQUE VALUES. HYD SYS SVCD. LEAK CHK C/O NO LEAK EVIDENT.
